# SDR HNAA0700240

- Difficulty date: October 18, 2007
- Submitted: October 20, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 32,273 hours, 36,064 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CHECKFIRE DETECT WARNING AND MASTER WARNING LIGHT ILLUMINATED ALONG WITH FAULT B ON NUMBER 2 ENGINE FIRE PROTECTION PANEL.  INSP AND FOUND CIRCUIT BREAKER LABELED ENGINE NR 2 FIRE PROTECTION POPPED.  RESET CIRCUIT BREAKER AND GROUND RAN AIRCRAFT WITH ALL ELECTRICAL BUSSES POWERED.  OPS CHECK GOOD.
